It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-22-2005, 11:07 PM   #1
Newbie
(female)
 
Join Date: Apr 2005
Posts: 2
sunny11918 HB User
Cool I need help too

I have had seizures 8 times already within a month. This really can get a person down. Please help and let me know what to do. My neurologist has me on Depakote ER 500 mg twice a day and today he added a medicine called Klonopin. Why would he have me on 2 different. I also am afraid to leave home because of having a seizure. Please offer any help that you can.

Last edited by sunny11918; 04-22-2005 at 11:08 PM.

 
Old 04-24-2005, 08:04 AM   #2
Inactive
 
Join Date: Oct 2002
Location: USA
Posts: 292
Phoebe HB User
Re: I need help too

Most of us are on more than one med, but why your doc chose Klonapin, I don't know. I do know others have been on it for seizures, but I also do not know how effective it is. I was never on that one. What kind of seizures do you have and what is your diagnosis? I was on Depakote with another med too. The goal of taking these meds and putting up with the side effects is to stop the sizures. if the combo you are on is not stopping them once you have gotten the levels up, you and your doc need to decide the next step. Are you aware of the Epilepsy Specialists out there from other posts you may have read. They are Epileptologists at Comprehensive Epilepsy Centers. What did your doc say when you asked him/her about the Klonapin? Search around for other sites too since you find so much more info and people to give it if you visit many places. Phoebe

 
Sponsors Lightbulb
   
Old 04-27-2005, 10:43 AM   #3
Member
(female)
 
Join Date: Apr 2005
Location: Canada
Posts: 62
minsm HB User
Re: I need help too

Hi! I totally understand where you are coming from! Like Phoebe said thow most people on are 2 meds as well as me ! I am taking Tegretol and Frizium, which has been working and I have been controlled for quite my entire teenage years I am now 25 and I am planning on getting pregnant by invitro this summer therefore I have cut back on my meds and now I am getting seizures again and I feel like you do, I am affraid to go out. Just make sure someone is with you if you go out and tell your friends what you have if they don't know!
Mindy

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Herpes Situation - Please help, I need to know how this happened Daela Herpes 7 04-28-2010 07:55 PM
I just need some help with this.... sweetlove88 Addiction & Recovery 1 04-23-2010 02:52 PM
Is it possible to have a TSH of 3.99 and not need Thyroid Meds nbay001 Thyroid Disorders 4 04-22-2010 06:52 AM
Really need some insight on my anxiety??? hollygirl33 Anxiety 0 04-22-2010 06:07 AM
new...confused need help.... wolebearsnc Back Problems 8 04-18-2010 10:18 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), webartethan (2), Looking4aAnswer (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!